• May 15, 2019 News!Vol.7, No.5- Vol.8, No.4 has been indexed by EI (Inspec).   [Click]
  • Aug 01, 2018 News! [CFP] 2020 the annual meeting of IJMO Editorial Board, ECDMO 2020, will be held in Athens, Greece, February 15-17, 2020.   [Click]
  • Sep 30, 2019 News!Vol 9, No 6 has been published with online version. 12 original aritcles from 6 countries are published in this issue.    [Click]
General Information
    • ISSN: 2010-3697  (Online)
    • Abbreviated Title: Int. J. Model. Optim.
    • Frequency: Bimonthly
    • DOI: 10.7763/IJMO
    • Editor-in-Chief: Prof. Adrian Olaru
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: ProQuest, Crossref, Electronic Journals Library, Google Scholar, EI (INSPEC, IET), EBSCO, etc.
    • E-mail ijmo@iacsitp.com
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2017 Vol.7(2): 78-84 ISSN: 2010-3697
DOI: 10.7763/IJMO.2017.V7.563

Mixed Type Higher Order Symmetric Duality Over Cones

Khushboo Verma, Pankaj Mathur, and T. R. Gulati
Abstract—In this paper, a new mixed type higher-order symmetric duality in scalar programming over cone is formulated. The weak, strong and converse duality theorems are proved for these programs under -invexity/ -pseudoinvexity assumptions. Self duality also discussed. As a special case of our duality relation, we give some known duality results. Our results generalize these existing dual formulations.

Index Terms—Higher-order symmetric duality, duality theorems, higher-order invexity/generalized invexity.

Khushboo Verma and Pankaj Mathur are with the Department of Mathematics and Astronomy, University of Lucknow, Lucknow-226001, India (e-mail: 1986khushi@gmail.com, pankaj_mathur14@yahoo.co.in).
T. R. Gulati is with the Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee-247 667, India (e-mail: trgulati@gmail.com).


Cite: Khushboo Verma, Pankaj Mathur, and T. R. Gulati, "Mixed Type Higher Order Symmetric Duality Over Cones," International Journal of Modeling and Optimization vol. 7, no. 2, pp. 78-84, 2017.

Copyright © 2008-2019. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com